The index of operators with shift, and cyclic subgroups
Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 146-148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_1_a20,
author = {S. R. Gordeev},
title = {The index of operators with shift, and cyclic subgroups},
journal = {Matemati\v{c}eskie zametki},
pages = {146--148},
year = {1990},
volume = {48},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a20/}
}
S. R. Gordeev. The index of operators with shift, and cyclic subgroups. Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 146-148. http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a20/